# SDR ABXA20151209201

- Difficulty date: December 9, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 55,039 hours, 43,448 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 368530095347203
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 9, COUNTED FROM FRONT, MAIN DECK CARGO DOOR LATCH CAM PIN FITTING HAS CORROSION IN THE BORE.  REMOVED, REPAIRED & RE-INSTALLED NR 9 LATCH PIN & LATCH PIN FITTING IAW REA B652-61882-MR & AMM SUPP 52-32-00.  SDR INFO, CORRODED LEVEL 2, PN 368-53-00-95347-203, PART NAME LATCH FITTING, SN NSN, FS & BS LOCATION L588 TO L588, STRINGER & WS LOCATION LBL 89.  ACFT WAS GNDED.
